Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

A note on the domination dot-critical graphs

Language

English

Abstract

A graph G is dot-critical if contracting any edge decreases the domination number. Nader Jafari Rad (2009) [3] posed the problem: Is it true that a connected k-dot-critical graph G with G′ = 0{combining long solidus overlay} is 2-connected? In this note, we give a family of 1-connected 2 k-dot-critical graph with G′ = 0{combining long solidus overlay} and show that this problem has a negative answer. © 2009 Elsevier B.V. All rights reserved.

Keywords

Complete bipartite graph, Domination dot-critical, Domination number

Publication Date

2009

Source Publication Title

Discrete Applied Mathematics

Volume

157

Issue

18

Start Page

3743

End Page

3745

Publisher

Elsevier

DOI

10.1016/j.dam.2009.07.014

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.dam.2009.07.014

ISSN (print)

0166218X

This document is currently not available here.

Share

COinS